| Model Number |
FEM12060 |
| Medical Device Problem Codes |
Positioning Failure (1158); Entrapment of Device (1212); Material Perforation (2205)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the device entrapment.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model fem12060 endovascular stent graft allegedly entrapment of device.The information was received from a single source.This malfunction involved one patient with no patient consequences.Patients' age, weight and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the device entrapment, positioning failure and material perforation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: b5, g4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model fem12060 endovascular stent graft allegedly entrapment of device, material perforation and positioning failure.The information was received from a single source.This malfunction involved one patient with no patient consequences.Patients' age, weight and gender were not provided.